# SDR BSAASDR0606

- Difficulty date: February 22, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 22,213 hours, 32,365 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Bonding Jumper
- Part number: MS250832BB5
- Part serial: NONE
- Condition: Loose
- Location: Windshield
- Component: Windshield, Ppg
- Component part number: 10138402523
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW WAS DESCENDING WHEN SMOKE WAS NOTED IN THE COCKPIT, APPROXIMATELY 15 TO 20 MNIUTES FROM DESTINATION.  CREW DECLARED EMERGENCY, CONTINUED DESCENT, AND LANDED WITH NO FURTHER INCIDENTS.  THE WINDSHIELD HEAT WAS TURNED ON THE TIME.  A LOOSE GROUND LEAD WIRE ON THE CAPTAINS WINDSHIELD AT THE OUTBOARD LOWER CORNER WAS FOUND.  THE TERMINAL END WAS REMOVED, CLEANED, INSPECTED & DETERMINED TO BE SERVICEABLE.  THE ATTACH LUG ON THE WINDSHIELD WAS ALSO CLEANED, INSPECTED AND DETERMINED SERVICEABLE.  THE TERMINAL END WAS REINSTALLED, AND SYSTEM WAS OPS CHECKED MULTIPLE TIMES WITH NO FURTHER PROBLEMS.
